MathSciNet Relay Station
MathSciNet bibliographic data
MR2091551 (2005i:60035) 60E15 (60F17 62D05)
Zhao, L. C.; Wu, C. Q.; Wang, Q. Berry-Esseen bound for a sample sum from a finite set of independent random variables. J. Theoret. Probab. 17 (2004), no. 3, 557–572.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement